On the zeros of a class of generalized Dirichlet series. II.
Journal für die reine und angewandte Mathematik, Tome 289 (1977), pp. 174-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__289_151826,
author = {K. Ramachandra},
title = {On the zeros of a class of generalized {Dirichlet} series. {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {174--180},
year = {1977},
volume = {289},
zbl = {0336.10035},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__289_151826/}
}
K. Ramachandra. On the zeros of a class of generalized Dirichlet series. II.. Journal für die reine und angewandte Mathematik, Tome 289 (1977), pp. 174-180. http://geodesic.mathdoc.fr/item/JRAM_1977__289_151826/